# SDR USAA060619

- Difficulty date: April 25, 2006
- Submitted: April 27, 2006
- Operation: Air carrier
- Aircraft: N430US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24552
- Aircraft time: 44,850 hours, 44,850 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C262303
- Condition: Worn
- Location: Lt Wing Le Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT WING OUTBD MID FLAP INBD END L/E BOTTOM AREA WORN.  FABRICATED NEW REPAIR IAW SRM 57-53-01, DEFECT SIZE: 2.5" BY .2".
